# SDR 03FDEA01813

- Difficulty date: October 22, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 37,744 hours, 6,773 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTBOARD FLAP OUTBOARD HINGE FITTING (WING SIDE), ACTUATOR ATTACHMENT LUG INBOARD BORE FOUND CORRODED.
